# SDR GLBA20110819H

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 31,957 hours, 38,309 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pcb
- Condition: Unknown
- Location: Feather Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT DURING THE AUTOFEATHER TEST ON THE RT SIDE, THE AUTOFEATHER CB POPPED AND THE RT PROP DID NOT FEATHER.  MX CLEANED AND INSPECTED THE PCB, RESEATED THE PCB, RAN ACFT, ALL TESTED GOOD IAW BMM 61-21-00.
